# SDR ABXA9700318

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 99100733
- Condition: Cracked
- Location: Bs 76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE BULKHEAD AT STA 76 WAS FOUND CRACKED NEXT TO RT CUSP.  REPAIRED IAW REA D953-17160.
